www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/17913

Title: Generalized Fatou inequalities
Authors: Bellow, A.
EGGHE, Leo
Issue Date: 1982
Publisher: GAUTHIER-VILLARS
Citation: ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 18 (4), p. 335-365
Notes: CATHOLIC UNIV LEUVEN,B-3610 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/17913
ISI #: A1982PT76800003
ISSN: 0246-0203
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.